# SDR ASOA2013123009726

- Difficulty date: December 23, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 14,748 hours, 10,474 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN INOP AT RT AFT EMERGENCY EXIT DOOR.  TROUBLESHOT AND FOUND WIRE PULLED OUT OF CONNECTOR P860, REPAIRED CONNECTOR IAW WDM 33-50-11 EMERGENCY LIGHTS.  OPS CHECKED GOOD AT THIS TIME IAW AMM 33-51-00-710-802.
